Taiwanese Journal of Mathematics

ORLICZ SPACES THAT ARE UNIFORMLY ROTUND IN THE DIRECTION OF WEAKLY COMPACT SETS

Zhongrui Shi

Full-text: Open access

Abstract

Sufficient and necessary condition of Orlicz spaces equipped with Orlicz norm that are uniformly rotund in the direction of weakly compact sets using only conditions on generated function of the space are given

Article information

Source
Taiwanese J. Math., Volume 8, Number 2 (2004), 343-359.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407632

Digital Object Identifier
doi:10.11650/twjm/1500407632

Mathematical Reviews number (MathSciNet)
MR2061698

Zentralblatt MATH identifier
1057.46022

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
uniform rotundity in the direction of weakly compact sets Orlicz space Orlicz norm

Citation

Shi, Zhongrui. ORLICZ SPACES THAT ARE UNIFORMLY ROTUND IN THE DIRECTION OF WEAKLY COMPACT SETS. Taiwanese J. Math. 8 (2004), no. 2, 343--359. doi:10.11650/twjm/1500407632. https://projecteuclid.org/euclid.twjm/1500407632


Export citation